Skip Ribbon Commands
Skip to main content
   YU Faculty Websites>>  Dr. Abdulla Moh’d Al-Jarrah Sign In
Use SHIFT+ENTER to open the menu (new window).
  
  
  
  
  
  
  
(1 )       Minimal and  w- Linearly Independent Sequences in Locally Convex Spaces.  Jain P. K., Jarrah A. M. and Sinha D.P.Indian J. Pure and Applied Math’s.22(3):  203-211.        India 1991
(2 )     Boundedly Complete Bases  in Various Locally Convex SpacesJain P. K., Jarrah A. M. and Sinha D.P.   Lecture Notes in Mathematics, Springer – Verlag. Proc. Int.Conf. of Math’s.  Delhi  Univ. 1511: 128 – 140.    Germany1992
(3 )    Almost Shrinking, Semi  Shrinking and Semi Boundedly Complete Schauder Bases in  Locally Convexs SpacesJain P. K., Jarrah A. M. and Sinha D.P. Indian Journal Math.    34:  61 – 72.  India1992
(4)      Markushivich Bases in Conjugate Topological Vector Spaces. Jarrah A. M. Abhath Al-Yarmouk “ Pure. Sci. and Eng.” . 1 :  53-62.   Yarmouk University- Jordan1992
(5 )     Developments in The Weak Bases Theorem.Jarrah A. M.  Bulletin of the Allaabad Math. Soc. 7: 13 – 21 .  Allaabad Math. Soc. ( India )1992
(6 )    Certain Types of Markushivich Bases. Jarrah A. M.     Mu’tah J.for  Research and Studies, Natural and Applied Sciences series.    9(1):  213-224. Mu’tah University- Jordan1994
(7)      Open Problems in Bases  Theory. Jarrah A. M. and Abdalla TallafhaMath. Stud64( 1-4):  95 – 100. India1995
(8)    On Independent Sequences in Topological  Vector Spaces. Jarrah A. M. J. of Inst. of Math. And Comp. Sci. (Math. Ser.).    9 (3):  249 – 254.India1996
(9)     The Moment Spaces of Topological Vector  Spaces.Jarrah A. M. Mu’tah J. for Research and Studies Natural  and Applied  Sciences series.  10 (5): 157-164.Mu’tah University - Jordan1996
(10)      Weak* - Markusevic -Star Decomposition’s of  Conjugate Banach Spaces. Jarrah A. M.         Pan American Math. Journal.   7(1): 89-99. USA1997
(11)      Complementary Subspaces Isomorphic to   Nuclear G∞ -Space.Abdalla Tallafha  and  Jarrah A. M.Math. Sc. Res. Hot line.2(3) : 27-40.  USA1998
(12)       BK Spaces Bases and  Linear Operators.Al-Jarrah A. M.  and  Malkowsky E. Rendiconti del Circolo Matematico di Palermo.  52(II): 177-191. Italy1998
(13)      On Certain Weighted Mean Inequalities.   Jarrah A. M. and  Jain P. K. Math. Stud.     68(1-4): 207–210.India1999
 (14)      The Second Dual Spaces of  the Sets of  - Λ - Strongly Convergent and Bounded Sequences.    Jarrah A. M. and Malkowsky E.International J.  Math.  Math. Science .      24 (2): 121-128.  USA2000
(15)      The Dual Space of the Sets of - Λ - Strongly Convergent and Bounded Sequences. Jarrah A. M. and Malkowsky E.Tamkang J. Math.   31 (2):  109 - 121.  Taiwan2000
(16)      A Limiting Case of Hardy’s Inequality. Jarrah A. M.  and Singh A.P. Indian J. of Math. 43 (1): 21-36.  India2001
(17).      Minimally Supported Frequency Wavelet Packets. Jarrah A. M.  and Kalil AhmedCurrent Trends in Industrial and Applied Mathematics, Anamaya Publishers.    223 - 227. India2002
 (18).      Mixed Norm Spaces in Difference Sequences and Matrix Transformations.  Jarrah A. M. and Malkowsky E.Mathematicki Vesnik.      54 : 93 – 110 .  Yugoslavia2002
(19).      Matrix Transformations and Some Inclusion Theorems for Weighted Means and   - Λ - Strong Convergence.Jarrah A. M. and Malkowsky E. Soochow Journal of Mathematics.    29( 1): 55-68.      People Republic of China2003
(20).      Ordinary, Absolute and Strong Summability and Matrix Transformations. Jarrah A. M. and Malkowsky E. FILOMAT .17: 59 – 78 .       Yugoslavia2003
(21)      The Space bv(p) , Its β Dual and Matrix Transformations. Jarrah A. M. and Malkowsky E.COLLECTANEA  MATHEMATICA.   55 ( 2 ) : 151-162.SPAIN2004
(22).      Certain Characterizations of Wavelet Packets. Jarrah A. M. , Rakesh Kumar and Kalil AhmedAtti Sem.mat.Fis.Univ.Modena e Reggio Emilia,LIII.147-164.Italy2005
(23). Almost convergence through the generalized DE LA VALLEE - Poussin Mean . M. Mursaleen, A.M. Jarrah and A. A. Mohiuddine   Iranian Journal of Science and Technology, Transaction A,  33(A2) : 169 – 177.2010
( 24 ) L p Estimates of Rough Maximal Functions Along Surfaces with ApplicationsAhmad Al- Salman and Abdulla M. JarrahActa Mathematica Sinica, English Series Vol. 32, No. 8, pp. 925–942Springer - Verlag , Berlin Heidelberg2016
(25 ) ASYMPTOTIC SOLUTIONS OF NONDIAGONAL LINEAR DIFFERENCE SYSTEMSA. M. Jarrah and E. Malkowsky Tamkang Journal of Mathematics31(2): 109-121Tamkang University2000
(26) On Hilbert transform of Gabor and Wilson systemsA.M.Jarrah and Suman PanwarInternational Journal of Wavelets, Multiresolution and information processing12(2)  DOI: 10.1142/S021969131450012X2014